The Most Dangerous Drug Today – Krokodil

The drug Krokodil is so named because with its use, the skin becomes scaly and green. But the scales and green color are not the main problems with this most dangerous drug. The skin in fact begins to rot at the site of injection. Abscesses and serious gangrene sets in and it becomes so bad that bone, tendons and muscles become exposed. This is Krokodil, and warnings along with graphic photos of users populate the Internet today.

What is Krokodil?

Krokodil is a drug which is made from a concoction of codeine, paint thinner, hydrochloric acid, gasoline, iodine and red phosphorous. This deadly drug is an attempt to spin out a drug that is like heroin but less expensive. However, the poisonous mix of chemicals eats the skin and causes serious infections that rapidly destroy the body and can make a person extremely ill.

Heroin addicts will sometimes switch to Krokodil as it is only about $6 or $8 for an injection where heroin can cost as much as $150. In some news reports, it was noted that a few users had purchased Krokodil thinking they were buying heroin. It was when they noticed their skin rotting away that they sought help and found that they were more than likely taking Krokodil instead.

Where is Krokodil?

Krokodil was at first mostly found in Russia, although it was sometimes reported in some Western European countries, including Germany. Russia was the drug’s prime location as codeine, the essential ingredient, was easily obtained in the country without a prescription. Now the drug has been found in the United States, in Arizona, Illinois and Utah. Cases are showing up with devastating skin conditions requiring skin grafts and surgery, sometimes removal of a limb.

The Effects of Krokodil

Obviously, everyone should be aware of the dangers of this drug and avoid it at all costs. Any addict who is addicted to heroin would be smart to get clean now, attending an effective drug rehab center. There is too much danger of obtaining this dangerous and deadly drug instead of heroin and becoming just one more victim.

If a user notices any changes in their skin when shooting what they think is heroin, don’t hesitate for any reason to seek help. The sooner action is taken, the less of a chance of losing a limb or dying.

Call today and we will find the right drug rehab for you! 1-800-343-0892